# SDR AALA201904179002

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 65,896 hours, 25,194 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TWO UNCOMMANDED AUTOTHRUST DISCONNECTS OCCURRED WHILE IN CRUISE. USING AUTOPILOT #2 SWITCHED TO AUTOPILOT #1 AND NO FURTHER PROBLEMS. NO FAULTS FOUND. MAINTENANCE RESET FMGC #1 AND #2 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 22-96-00.
